# SDR C1HA200292018

- Difficulty date: May 17, 2002
- Submitted: July 6, 2002
- Operation: Air carrier
- Aircraft: N292AS
- Make and model: Boeing 727212
- Aircraft serial: 21458
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH ANGLE FOR TIE DOWN IS CORRODED UNDER NUT PLATE ON FWD CARGO DOOR CUT OUT FWD FRAME ABOVE STR 23-24 RT.
